Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    8
  • views
    2288

Oh No :(

PlasticGoth

377 views

I made a mistake. I got greedy and upped my BP dosage too much and this week my skin has been cracking and peeling constantly. It feels like I am wearing a stiff mask. I checked again the dosage and it seems I was using twice the recommended amount of BP. No wonder!

According to Dan's recommendation, I should stop The Regimen completely and give my skin a few days to recover. After that I should be able to start over with a much smaller amount of BP.

I'm so disappointed.



2 Comments


I too wear the BP mask. lol I use benzaclin which has 5% benzoyl peroxide and my skin gets really dry and then sloughs off when I wash my face and massage the soap onto my face. The dead skin is enormously present and it gets all over my hands and fingertips. I rinse it away. Using a retinoid really helps with dead skin build up. that dry mask is just dead skin. I need a clarasonic or something like it. anyway ta ta for now!

Share this comment


Link to comment

I have been BP free for almost 48 hours and the stiffness is mostly gone by now. However I still have flaky skin, and some dead skin patches are very visible. I want to exfoliate but I want to do it as gently as possible. I can't wait till the dry skin is gone so I can start over. Maybe a couple days more. If it takes longer I'll try to find a retinoid cream. Thanks for the suggestion!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×